Communications in Mathematical Physics

Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions

C. Kipnis and S. R. S. Varadhan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 104, Number 1 (1986), 1-19.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104114929

Mathematical Reviews number (MathSciNet)
MR0834478

Zentralblatt MATH identifier
0588.60058

Subjects
Primary: 60F17: Functional limit theorems; invariance principles
Secondary: 60J05: Discrete-time Markov processes on general state spaces 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Kipnis, C.; Varadhan, S. R. S. Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions. Comm. Math. Phys. 104 (1986), no. 1, 1--19. http://projecteuclid.org/euclid.cmp/1104114929.


Export citation